MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 HP PIN IMPACTOR/EXTRACTOR; KNEE INSTRUMENT : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910 HP PIN IMPACTOR/EXTRACTOR; KNEE INSTRUMENT : EXTRACTION INSTRUMENTS
Catalog Number 950502070
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instrument no longer works due to spring being broken.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device revealed the spring component that secures the spring is missing.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
HP PIN IMPACTOR/EXTRACTOR
Common Device Name
KNEE INSTRUMENT : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7602727
Report Number1818910-2018-62246
Device Sequence Number1775049
Product Code LXH
UDI-Device Identifier10603295227861
UDI-Public10603295227861
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502070
Device Lot NumberJ0809
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2018
Initial Date Received by Manufacturer 05/21/2018
Supplement Date Received by Manufacturer07/02/2018
07/02/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date07/06/2018
07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR